# SDR SWIA2017101743876

- Difficulty date: September 25, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 36,561 hours, 31,306 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK HAS MULTIPLE INDICATIONS NOTED IN A CHAFED AREA AT RBL 45 AND T/E 1.300 BY 0.700.  REPAIRED IAW REO.
